MathSciNet Relay Station
MathSciNet bibliographic data
MR72950 (17,356f) 30.0X
Lebedev, N. A. On parametric representation of functions regular and univalent in a ring. (Russian) Dokl. Akad. Nauk SSSR (N.S.) 103 (1955), 767–768.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement